# SDR TRBA2010021

- Difficulty date: March 21, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 32,264 hours, 37,376 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING TAXI FOR TAKOFF, NR 1 ENG FIRE WARNING ACTIVATED, WHEN ENG WAS SHUTDOWN, THE INDICATION WENT OUT. EMERGENCY DECLARED.  PERFORMED DVI OF ENGINE FIRE DETECTION SYS IAW JIC 26-12-61 DVI10000 - PERFORMED IDLE RUN. ALL SYS NORMAL AT THIS TIME.  NO DEFECTS FOUND.
